a family member gave her sister a tube of tetracycline cream to apply to her 'dry' lips with a minor sore in the corner of her mouth. next day there were swollen areas along her upper and lower lips and the sore especially so. was this a wise thing to do when perhaps something like vasaline would have been more than adequate? Your advice much appreciated if in your opinion this should not be repeated. Thank you
No responses have yet been posted. Add your response to this question.
- Tetracycline Information for Consumers
- Tetracycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tetracycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Feb 2013 • 5 answers
Posted 10 Jul 2013 • 1 answer
Posted 7 Aug 2014 • 2 answers
Why am I burning on my face, arms, back throat, in my mouth and lips and kinda hard for me to breath
Posted 8 Mar 2015 • 1 answer
I have a question? Inside my vagina lip I have what looks like a canker sore. Ive been taking amoxi?
Posted 21 May 2016 • 0 answers